Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I finished my accutane journey sometime in July...I had decided to cut my treatment short so I have a month supply of accutane left...however it is now January and I’m experiencing a pretty bad breakout but not as before. Is it a good idea to take My leftover accutane to calm my flare up? 

Share this post


Link to post
Share on other sites

Hate to tell you this, but if you are breaking out already, then you likely need another course. I'm on my 3rd course...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×